Welcome to my homepage!




Research Interest Commutative Algebra

Courses at IIT Hyderabad:

B. Tech Courses
Spring 2020  ‒  Vector Calculus (MA 1130),
Spring 2019  ‒  Differential Equations (MA 1150).

M. Sc Courses

Spring 2020  ‒  Complex Analysis (MA 4060),
Autumn 2019  ‒  Combinatorics and Graph Theory (MA 5010).

PhD Reading Courses

Spring 2020  ‒  Homological Algebra II (MA 4150),
Spring 2020  ‒  Combinatorial Commutative Algebra (MA 6126),
Spring 2020  ‒  Computational Algebra on Polynomials and Ideals (MA 4133),
Autumn 2019  ‒  Commutative Algebra (MA 6116).

Education

PhD ‒  Mathematics and Applications  ‒  University of Genova,  (May 2014).

Thesis: Koszul property of diagonal subalgebras and complete intersections of symmetric polynomials, (Advisor: Prof. Aldo Conca).

M. Sc ‒  Mathematics  ‒  University of Hyderabad,  (June 2008).

Publications

Diagonal Subalgebras of Residual Intersections  ‒  (with H. Ananthnarayan, and Vivek Mukundan),  Proc. Amer. Math. Soc., (148) 2020, no. 1, 41-52. Article electronically published on July 9, 2019.    arXiv:1901.05027.

A survey on Koszul algebras and Koszul duality  ‒  Indian Statistical Institute Series,  Springer Nature Singapore. ISSN 2523-3114,  pp xxi+ 322,   2020,  (Proceedings of Leavitt Path Algebras and Classical K-Theory).

Syzygies, Betti numbers, and Regularity of cover ideals of certain multipartite graphs  ‒ (with A.V. Jayanthan),  Mathematics, 7 (9), 2019, 1-18, 869.     arXiv:1709.05055.

Note on vanishing power sums of roots of unity  ‒  (with K. Senthil Kumar) The Mathematics Student (84) 2015, no. 3-4, 69-73.

Koszul property of diagonal subalgebras  ‒  Journal of Commutative Algebra (6) 2014, no. 3, 385-406.

Regular sequences of power sums and complete symmetric polynomials ‒  (with Ivan Martino) Le Matematiche (Catania) (67) 2012, no. 1, 103-117.

Quillen-Suslin theory for a structure theorem for the Elementary Symplectic Group ‒  (with Ravi A. Rao) Ramanujan Math. Soc. Lect. Notes Ser. (17) 2013, 101-116.

An algebraic proof for the identities for degree of syzygies in numerical semigroups  ‒  (with Ivan Martino) Le Matematiche (Catania) (67) 2012, no. 1, 81-89.

Preprint On certain class of Cohen-Macaulay normal domains

Research experiences and employments:

IIT Bombay  ‒  Postdoctoral fellow (November 02, 2016  ‒  January 18, 2019).

ISI Bangalore  ‒  Visiting Scientist (June 20, 2016  ‒  Sep 20, 2016).

IMSc Chennai  ‒  Postdoctoral fellow (April 21, 2014  ‒  June 14, 2016).